# SDR CALA2016070895503

- Difficulty date: July 1, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FCD 5330-05575 REV.B, THE L11 HOLE THROUGH THE KEEL BEAM SIDE WALL STRUCTURAL LAYERS WAS FOUND DAMAGED.  REPAIRED IAW ECRA 5330-05745.
